Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling cold and uneasy. Taken a dosage of paracetamol. No improvement. What to do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1230 Questions
I have been feeling cold and useasy since last two days. Felt like I will be gripped in fever I took 1 dosage of paracetamol but no scucess.

Posted Thu, 19 Sep 2013 in General Health
Answered by Dr. Vaishalee Punj 5 hours later
Brief Answer:
Can be many causes

Detailed Answer:

Thanks for posting your query on XXXXXXX

Feeling cold is a very vague symptom and can arise due to many causes. Let me know if you have any other symptoms. On such short notice it is usually due to some type of infection like a viral, a Paracetamol works only in presence of fever and discomfort.

If it persists for a few days, then we need to consider other causes like anemia, hypothyroidism, inadequate diet, low blood sugar, low body weight, prescription for the same. Also take multivitamin and iron supplement after the blood tests have been done.

Let me know if I can assist you further.

Dr Vaishalee
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor